# SDR DALA2021120107410

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 68,643 hours, 31,696 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 R/H ELEVATOR #3 HINGE ATTACH POINT BEARING FROZEN. CORRECTIVE ACTION: R/R R/H #3 HINGE ATTACH ARM END FITTING PER A320 AMM 55-16-42. OK FOR SERVICE. (2031960)
